Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diabetic, had stroke. Had heart surgery, take clonozapem, gabapentin, lisinopril , atorvastatin and omega. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Have had type 1 diabetes since 1967" Had a stroke in 1998 that occurred In my thalamus leaving me with a left side Tingling and burning that comes on Irregularly. The pain can be helped By clonopin. I had heart surgery for deposits in 4 of my Aortic valves however they only Treated 3 valves (2003). Recently 2 close relatives died (my elder Sister who had a different father.; and a Blood related cousin died in March. At that time I went off my medicines And since I returned to my full Doses have felt horrible. I take clonozapem, gabapentin, lisinopril , atorvastatin, XXXXXXX citrine, omega 3, baby aspirin, clopidogrel,zetia, centrum silver, homolog and levimir. Maybe this explains my depression?
Posted Mon, 1 Jul 2013 in Diabetes
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Hi and thanks for the query,

I think its very good that you have started taking your drugs again regularly as before, and I strongly encourage you. Diabetes and hypertension are chronic conditions as you know, and drugs must not be stopped, altered or added without prior notification of your physician.

These drugs generally might have some reactions or side effects from the start but regularize s time goes on. Under these circumstances in particular, since you went off the drugs for some time, it might necessary to monitor the blood pressure and diabetes more regularly for the start of the treatment. Your body has been off for sometime, and might react differently, either excessive or relatively slow, leading to certain sensations to be experienced.

I really do not think you should be depressed. You require a stricter blood pressure and diabetes control and monitoring, since you left medicines for some time. Continue with your normal life style recommendations, and consult your physician for a proper review.

Just consult your doctor, take your drugs, and feel good. he symptoms you experience are relatively mild, and should not a call for concern. You just need to book an appointment, respect it and see your cardiologist first.

Thanks and hope this helps as I wish you the best of health. Do not hesitate asking further questions if need be.

Best regards,

Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor